# SDR CA970225006

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL2151A10
- System (JASC): 2570 · Accessory Compartment
- Part: Shaft
- Condition: Sheared
- Location: Door Uplock
- Part time: 1,286 hours
- Component: Dowty, 215750096
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DOOR UPLOCK ACTUATOR SHAFT SHEARED WHILE MAINTENANCE WAS BEING CARRIED OUT ON WATER BOMBER SYSTEM.
